# SDR FDEA201310182553

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 112N700533
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD ATTACH FITTING HAS CORROSION ON INBD AND OTBD SIDES.   COMPLIED WITH EA F-5710-T0300911, PT 1. REPAIR IS CLASSIFIED AS CATEGORY B, MAJOR.
